# SDR AALA20061194

- Difficulty date: December 6, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Left Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - ON TAKE OFF, AIRCRAFT YAWED TO THE RIGHT.  FLIGHT ATTENDANTS REPORTED LOUD PBP BEFORE FLIGHT CREW ABORTED TAKEOFF.  BRAKE TEMPERATURES DID NOT EXCEED 150 DEGREES.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED NUMBER THREE AND FOUR MAIN LANDING GEAR TIRES AND NUMBER THREE AND FOUR BRAKES.  REPLACED LEFT ENGINE ON 07 DECEMBER 2006 AT ORD DUE TO DISTRESSED COMPRESSOR STATE 12 AND 13 BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
